# SDR SWIA201231391

- Difficulty date: July 12, 2012
- Submitted: August 1, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 28,782 hours, 39,476 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN FLOORBEAM AT FRAME 16 AREA HAS CORROSION.  (SERVICE)  REPLACED LEFT CABIN FLOORBEAM AT FRAME 16 PER EMB SRM 51-40-02.
